# SDR UPS03840903

- Difficulty date: June 2, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 74,804 hours, 24,952 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: NPN
- Part serial: NSN
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C3,  L1 DOOR UPPER FORWARD CORNER SHOWS CRACK INDICATION WITH X-RAY INSPECTION.   CUT OUT CRACK AND FABBED -15 DOUBLER, -17 DOUBLER, AND -19 FILLER IAW SRM 53-2-0 FIG 15 TR 53-155.  ALODINED AND PRIMED IAW SRM 5 1-1-8. INSTALLED DOUBLERS AND FILLER IAW SRM 51-1-20D AND SRM 53-2-0 FIG 15 TR 53-155.  DRILLED NEW SPLICE ANGLE PN 5597646-99 IAW SRM 51-1-24.   INSTALLED ANGLE IAW SRM 51-1-21.
